Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 383, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 13, 2015, 3:46 PM CST for Issaquena County, Washington County, Mississippi; East Carroll Parish, West Carroll Parish, Louisiana; Chicot County, Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2015, 3:46 PM CST (21:46 UTC)
- Expired
- Dec 13, 2015, 4:15 PM CST
- In force
- 29 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chicot County, AR, East Carroll Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 136 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 13, 10:46 AM CST, 5 hours earlier.
Area forecast discussion, Dec 13, 10:46 AM CST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST SUN DEC 13 2015
.UPDATE...MADE SOME MINOR ADJUSTMENTS TO WEATHER GRIDS BASED ON
LATEST TRENDS IN RADAR DATA. ALSO...LATEST HRRR DATA SHOWING SQUEEGEE
LINE OF CONVECTION MOVING ACROSS THE CWA LATE THIS AFTERNOON/EVENING
AND PUSHING ALL ALONG OOUR NORTHERN TIER OF COOUNTIES. SOME
INTERESTING CONVECTIVE STRUCTURES...INCLUDING LINE BREAKS...ARE NOTED
IN THE HRRR OUTPUT. DESPITE LIMITED INSTABILITY OVER THE NORTH...WILL
EXTEND LIMITED RISK IN THE HWO INTO THESE AREAS AS FEEL SOME
CONVECTIVE OUTFLOWS WILL APPROACH SEVERE STRENGTH WITH THE AMBIENT
FLOW SUCH THAT IT IS./26/
&&
.AVIATION...BROKEN MVFR CIGS ARE OBSERVED AT MOST SITES ACROSS THE
AREA AT MID-MORNING...BUT SHOULD LIFT TO MAINLY VFR BY MIDDAY DAY IN
MOST SPOTS. SOUTHERLY WINDS WILL BE RATHER GUSTY, WITH GUSTS TO NEAR
30 KTS ACROSS MOST OF THE AREA AND GUSTS TO AROUND 40 KT POSSIBLE
ACROSS THE ARKLAMISS DELTA. A SQUALL LINE CAPABLE OF PRODUCING 50 KT
WIND WILL PUSH EASTWARD ACROSS THE AREA FROM AROUND THE MS RIVER
NEAR SUNSET INTO ALABAMA BY MIDNIGHT. MVFR CIGS WILL RETURN ALONG
AND BEHIND THIS LINE THIS AFTERNOON THROUGH TONIGHT (FROM WEST TO
EAST), WITH BRIEF VISBY REDUCTIONS TO LOWER CATEGORIES IN +RA. CIGS
WILL BEGIN TO IMPROVE AT SOME TERMINALS BY DAYBREAK MONDAY. /DL/BB/
&&
.PREV DISCUSSION... /ISSUED 424 AM CST SUN DEC 13 2015/
DISCUSSION...
SHORT TERM (TODAY THROUGH MONDAY NIGHT)...MAIN CONCERN WITH THIS
MORNING'S FORECAST IS WIND POTENTIAL WITH A STORM SYSTEM MOVING
ACROSS THE REGION THIS AFTERNOON INTO TONIGHT.
CONDITIONS REMAIN UNSEASONABLY MILD THIS EARLY MORNING AS STRONG
WARM ADVECTION PERSISTS AHEAD OF AN APPROACHING STORM SYSTEM.
REMARKABLY, TEMPS ARE CURRENTLY ABOVE NORMAL DAYTIME HIGHS FOR THIS
TIME OF YEAR CWA-WIDE. SCATTERED LIGHT PREFRONTAL SHOWERS HAVE BEGUN
TO MOVE ACROSS PORTIONS OF THE DELTA, BUT MOST AREAS REMAIN DRY AT
THIS TIME.
TAKING A LOOK AT THE WEATHER MAPS, AN OCCLUDING UPPER TROUGH AND
POTENT SHORTWAVE ARE MOVING ACROSS THE SOUTHERN HIGH PLAINS, AND AN
ASSOCIATED SURFACE LOW WAS MOVING ACROSS OK, WITH A COLD FRONT
TRAILING ACROSS CENTRAL TX. THROUGH TONIGHT, THE UPPER TROUGH/
SHORTWAVE WILL PIVOT ACROSS THE MISSOURI VALLEY TOWARD THE GREAT
LAKES, WITH THE SURFACE LOW FOLLOWING SUIT AND DRAGGING THE COLD
FRONT ACROSS OUR REGION.
AS THE FRONT APPROACHES TODAY, THE SFC PRESSURE GRADIENT WILL
INCREASE, AS WILL AMBIENT DEEP LAYER WIND ENERGY. AS THE LOW STRATUS
DECK BREAKS UP LATER THIS MORNING, MIXING WILL LIKELY OCCUR IN MANY
AREAS, WHICH ALONG WITH HELPING SOME LOCATIONS WARM TO NEAR RECORD
HIGH TEMPS, WILL ALSO HELP BRING SOME STRONGER WIND GUSTS TO THE
SURFACE. THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE A LARGER
AREA GENERALLY ALONG AND NORTH OF THE NATCHEZ TRACE. WHILE THE AREAS
FARTHER EAST ARE LESS LIKELY TO SEE GUSTS TO 45 MPH, SUSTAINED WIND
OF 25 MPH WILL CERTAINLY BE ATTAINABLE AT TIMES.
THE NEXT CONCERN FOR THIS SYSTEM IS SEVERE WEATHER POTENTIAL ALONG
THE SQUALL LINE SET TO MOVE ACROSS THE AREA ALONG A PREFRONTAL
TROUGH. AS NOTED OVER THE PAST SEVERAL DAYS, THIS LINE WILL BE
ACCOMPANIED BY CONSIDERABLE SHEAR, WITH DEEP LAYER SHEAR OF 50-70
KT AND 0-1 KM SRH OF 300-400 M2/S2. THE MAJOR LIMITING FACTOR WILL BE
A LACK OF INSTABILITY AHEAD OF THIS LINE, WHICH WILL LIMIT THE
ABILITY FOR CONVECTION TO TAP INTO THE AFOREMENTIONED SHEAR. EVEN
PROGGED MUCAPES FAIL TO REACH 100 J/KG ACROSS MUCH OF THE NORTHERN
PORTION OF THE CWA, AND THUS THE LIMITED THREAT FOR BE TRIMMED BACK A
BIT IN THESE AREAS. THE BEST OPPORTUNITY FOR THE QLCS TO TAP INTO
INSTABILITY WILL BE ACROSS THE SOUTHERN PORTIONS OF THE AREA. THIS IS
WHERE THERE WILL BE GREATER POTENTIAL FOR DAMAGING WIND GUSTS AND
PERHAPS A FEW BRIEF TORNADOES. THE LINE IS NOW EXPECTED TO REACH
WESTERNMOST PORTIONS OF THE CWA AFTER NOON, REACHING THE I-55
CORRIDOR AFTER SUNSET, THEN THE EASTERN BORDER OF THE CWA BY
MIDNIGHT.
RAIN SHOULD BE OUT OF THE AREA BY MONDAY MORNING, WITH SURFACE HIGH
PRESSURE BRIEFLY BUILDING IN. RIGHT NOW, IT APPEARS THE HIGH COULD
SETTLE OVER THE AREA JUST IN TIME TO PROVIDE IDEAL RADIATION COOLING
CONDITIONS MONDAY NIGHT. THUS, WE NUDGED TUES MORNING FORECAST LOWS
DOWN A BIT FROM THE PREVIOUS FORECAST. /DL/
LONG TERM (TUESDAY THROUGH NEXT WEEKEND)...WEAK HIGH PRESSURE AT THE
SFC WILL BE IN PLACE FOLLOWING SUNDAYS COLD FRONT. SOUTHERLY FLOW AND
BUILDING HEIGHTS OVER THE REGION WILL ALLOW FOR SUNNY CONDITIONS AND
TEMPERATURES TO REMAIN IN THE 60S AND 70S THROUGH MIDWEEK.
BY WEDNESDAY ANOTHER LARGE CLOSED UPPER LOW WILL BE TRACKING THROUGH
THE CENTRAL PLAINS AND INTO MINNESOTA. THIS WILL DRAG A DRY COLD
FRONT THROUGH THE REGION AND LINGER ALONG THE GULF COAST. MODELS
AGREE THAT A SURFACE LOW WILL DEVELOP IN THE GULF AND RIDE NORTH
ALONG THE FRONT. THE GFS IS A LITTLE FURTHER SOUTH THAN THE ECMWF
AND KEEPS MOST OF THE RAIN TO THE SOUTH. THE ECMWF AND CANADIAN
COVER MORE OF THE CWA WITH PRECIPITATION(JUST RAIN) AND HAVE KEPT
WITH A MORE WET SOLUTION. THIS FRONT SHOULD BRING IN MORE SEASONAL
WEATHER WITH HIGHS IN THE 50S AND LOWS IN THE 30S FOR THE END OF THE
WEEK. THE UPPER TROUGH WILL SWING THROUGH THE REGION ON
FRIDAY...BRINGING AN END TO ANY PRECIP AND DRY SFC HIGH WILL MOVE IN
FOR THE LAST WEEKEND BEFORE CHRISTMAS. /28/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 81 51 69 41 / 45 100 6 2
MERIDIAN 77 53 68 39 / 11 100 10 2
VICKSBURG 77 51 68 39 / 100 100 5 2
HATTIESBURG 79 54 72 43 / 25 100 8 1
NATCHEZ 75 51 70 43 / 100 100 5 2
GREENVILLE 76 51 64 41 / 99 100 5 2
GREENWOOD 80 51 65 38 / 50 100 6 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR MSZ025>033-036>039-
042>046-048>050.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ018-019-034-035-
040-041-047-053-059-060.
LA...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, Dec 13, 2:53 PM CST, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 253 PM CST SUN DEC 13 2015 ARZ074-LAZ007-142100- ASHLEY-MOREHOUSE- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND MONDAY NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 40 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. ARZ075-LAZ008-009-015-016-023>026-MSZ018-019-034-035-040-041-047- 053-059-060-142100- CHICOT-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-WASHINGTON-HUMPHREYS- ISSAQUENA-SHARKEY-WARREN-CLAIBORNE-JEFFERSON-ADAMS- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THROUGH THE REMAINDER OF THIS AFTERNOON. DAMAGING WIND GUSTS WILL BE POSSIBLE ALONG THIS LINE...AND A TORNADO CANNOT BE COMPLETELY RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) THROUGH THIS AFTERNOON AHEAD OF THE SQUALL LINE...SUSTAINED WINDS OF 25 TO 35 MPH ARE EXPECTED REGION WITH WIND GUSTS UP TO 50 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ025>033-036>039-042>046-048>052-054>058-061>066-072>074-142100- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE- NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 253 PM CST SUN DEC 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS EVENING NON-THUNDERSTORM WINDS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON INTO THIS EVENING A SQUALL LINE WILL PUSH EASTWARD ACROSS THE REGION THIS EVENING. DAMAGING WIND GUSTS WILL BE POSSIBLE ALONG THIS LINE...AND A TORNADO CANNOT BE COMPLETELY RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) THROUGH EARLY TO MID EVENING AHEAD OF THE SQUALL LINE...SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED REGION WITH WIND GUSTS OVER 40 MPH POSSIBLE. THESE GUSTS MAY BE STRONG ENOUGH TO DOWN TREES AND CREATE SPORADIC POWER OUTAGES. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH THIS EVENING. 50 && ...HAZARD LEGEND... *NON-THUNDERSTORM WINDS* EXTREME...SUSTAINED WINDS 50 MPH OR GREATER OR WIND GUSTS 65 MPH OR GREATER. SIGNIFICANT...SUSTAINED WINDS 40-49 MPH OR WIND GUSTS 58-64 MPH. ELEVATED...SUSTAINED WINDS 30-39 MPH OR WIND GUSTS 45-57 MPH. LIMITED...SUSTAINED WINDS 20-29 MPH OR WIND GUSTS 30 TO 44 MPH. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Dec 13, 12:35 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CST SUN DEC 13 2015
ARZ074-LAZ007-131915-
ASHLEY AR-MOREHOUSE LA-
1235 PM CST SUN DEC 13 2015
...A SQUALL LINE WILL AFFECT ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS
AND MOREHOUSE PARISHES UNTIL 115 PM CST...
AT 1230 PM CST...METEOROLOGISTS WERE TRACKING A SQUALL LINE
EXTENDING FROM NEAR HERMITAGE TO 8 MILES SOUTHWEST OF HUTTIG TO 8
MILES WEST OF CLAIBORNE...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
THE SQUALL LINE WILL BE NEAR... CROSSETT AROUND 115 PM CST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BONITA...
COLLINSTON...OAK RIDGE AND MER ROUGE.
LAT...LON 3315 9211 3320 9214 3331 9198 3335 9199
3338 9196 3340 9199 3339 9157 3280 9159
3270 9164 3268 9162 3261 9167 3262 9192
3266 9191 3271 9197 3271 9204 3269 9205
3271 9206 3301 9207 3309 9214
TIME...MOT...LOC 1830Z 254DEG 21KT 3342 9222 3296 9228 3254 9234
DBSpecial weather statement, Dec 13, 2:31 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CST SUN DEC 13 2015
LAZ023>026-MSZ060-132115-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-CONCORDIA LA-ADAMS MS-
231 PM CST SUN DEC 13 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CONCORDIA...
CATAHOULA...SOUTHERN FRANKLIN...WESTERN TENSAS PARISHES IN
NORTHEASTERN LOUISIANA AND NORTHWESTERN ADAMS COUNTIES UNTIL 315 PM
CST...
AT 229 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ENTERPRISE TO NEAR
BROUILLETTE...AND MOVING NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
WISNER AND JIGGER AROUND 240 PM CST.
MAYNA AND NEW ERA AROUND 245 PM CST.
MONTEREY AROUND 250 PM CST.
JONESVILLE AND WILDSVILLE AROUND 255 PM CST.
FROGMORE AROUND 300 PM CST.
FERRIDAY AND WEST FERRIDAY AROUND 305 PM CST.
CLAYTON AROUND 310 PM CST.
LEE BAYOU AND SPOKANE AROUND 315 PM CST.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HARRISONBURG...
RIDGECREST...GILBERT AND SICILY ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3103 9164 3119 9168 3131 9187 3127 9200
3143 9201 3199 9185 3221 9155 3221 9130
3163 9140 3162 9152 3157 9141 3152 9152
3137 9147 3141 9158 3128 9152 3125 9166
3115 9161 3111 9163 3104 9156 3097 9166
TIME...MOT...LOC 2029Z 221DEG 52KT 3193 9187 3129 9206
ECSpecial weather statement, Dec 13, 3:22 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
322 PM CST SUN DEC 13 2015
LAZ008-009-016-132145-
EAST CARROLL LA-MADISON LA-WEST CARROLL LA-
322 PM CST SUN DEC 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEST CARROLL...
NORTH CENTRAL MADISON AND EAST CARROLL PARISHES UNTIL 345 PM CST...
AT 322 PM CST...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER MONTICELLO...OR 14 MILES SOUTHWEST OF TRANSYLVANIA...MOVING
NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
TRANSYLVANIA AROUND 335 PM CST.
LAKE PROVIDENCE AND SHELBURN AROUND 345 PM CST.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EPPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
&&
LAT...LON 3293 9121 3291 9120 3290 9118 3290 9115
3292 9113 3281 9116 3275 9116 3273 9106
3247 9138 3253 9147 3254 9144 3256 9143
3258 9145 3259 9154
TIME...MOT...LOC 2122Z 221DEG 48KT 3259 9141
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 4:13 PM CST | Special Weather Statement | JAN | Washington | 32 min |
| Dec 13, 4:44 PM CST | Special Weather Statement | JAN | Warren | 46 min |
| Dec 13, 4:54 PM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 51 min |
| Dec 13, 5:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Warren, Yazoo | 48 min |
| Dec 13, 5:20 PM CST | Special Weather Statement | JAN | Humphreys | 40 min |
| Dec 13, 5:48 PM CST | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 57 min |
| Dec 13, 5:52 PM CST | Special Weather Statement | JAN | Hinds | 38 min |
| Dec 13, 12:35 PM CST | Special Weather Statement | JAN | Morehouse | 40 min |
| Dec 13, 2:31 PM CST | Special Weather Statement | JAN | Catahoula, Concordia, Tensas | 44 min |
| Dec 13, 3:22 PM CST | Special Weather Statement | JAN | East Carroll | 23 min |
| Dec 13, 3:55 PM CST | Special Weather Statement | JAN | East Carroll | 50 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.